# SDR SWIA202159541

- Difficulty date: May 8, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 517 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM IS CORRODED AT FS517, MISSED NDT STEP AND RII.     (C-CHECK RO 7/10/2021)    REMOVED REPAIR ITEMS, PERFROMED NDT AND REASSEMBLED REPAIR IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-31-633 REV --, DATED 2021-06-14. COMPLETED MAJOR REPAIR TASK CARD 51-900-102-SKY, REFERENCE CP 22414908 FOR FULL REPAIR DETAILS FORM M-337 AND WEIGHT CHANGE.
